# SDR DHL2006763503

- Difficulty date: January 25, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N763AT
- Make and model: Boeing 727264
- Aircraft serial: 22983
- Aircraft time: 56,346 hours, 30,135 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Cap
- Part number: BAC1503100380
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 284007 N/R 031817 - FWD CARGO AFT DOOR OPENING FRAME CAP BS 620 S-26R HAS EXFOLIATION CORROSION.  CUT OUT CORRODED SECTION OF FRAME CAP.  FABRICATED AND INSTLLED FRAME CAP REPAIRS 14" X 1" AND 22" X 1" FROM 60-9101 7075-T6 IAW B727 SRM 51-40-4 FIG. 1 AND 51-30-2.
